# SDR QXEA9800232

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: XDN4
- Condition: Malfunction
- Location: Relay Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT ON AFTER RETRACTION.  LEFT DOOR ADVISORY LIGHT WAS ALSO ON, WITH A VISUAL CONFIRMATION OF THE LEFT DOOR BEING OPEN.  INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT FROM PSC TO PDX.  IN PDX REPLACED THE 3261-K14 RELAY FOR THE PSEU, OPERATIONAL CHECKS GOOD.
